advertisement
Question
Posted by: AB | 2009/08/11

Pins &  Needles

Hallo, Is dit enigsins moontlik dat Premarin die oorsaak kan wees van pins en needles aan die een kant van my gesig? Ek het so 3 weke gelede daarmee begin - 0.3mg/dag. Baie dankie.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi AB

Die simptoom wat jy beskryf het is wel een wat soms met Premarin gesien word (alhoewel nie dikwels nie). Indien dit vererger of nie binnekort opklaar nie, stel ek voor jy gesels met jou dokter. Allles van die beste!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement